# SDR DALA2025022701521

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 21,920 hours, 8,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6813113) EMERGENCY PATH LIGHTS AT 19D INOP. FOUND CONNECTION ON EMERG PATH LIGHT AT PAX SEAT 19D LOOSE. ADJUSTED AND RESECURED CONNECTOR PER B737 AMM 33-51-11. ALL OPS CK NML.
